# SDR A6WA200440219

- Difficulty date: December 14, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 7,532 hours, 6,229 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 625.00 OBLIQUE ANGLE CRACKED.  REMOVED CRACKED OBLIQUE ANGLE AT FS 625 RT SIDE AND REPLACED WITH NEW SERVICEABLE ANGLE PN 601-35012-52 IAW SRM.
